# SDR 20010515SG004

- Difficulty date: March 9, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100197
- Condition: Loose
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND LEFT AND RIGHT ELEVATORS FREE PLAY EXCESSIVE AND BEYOND THE EXCEPTABLE LIMITS.  INVESTIGATION RESULTED THAT BOTH ELEVATOR TORQUE TUBE RIVETS WERE LOOSE AND SMOKING.  UNITS REPLACED WITH NEW.  (M)
